MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE CR SIZE 3/11 MM R; KNEE TIBIAL INSERT POLYETHYLENE

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE CR SIZE 3/11 MM R; KNEE TIBIAL INSERT POLYETHYLENE
Catalog Number 02.12.0311CRR
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 10/13/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 17 october 2023.Lot 2008258: (b)(4) items manufactured and released on 16-sept-2020.Expiration date: 2025-09-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported event during the period of review.
 
Event or Problem Description
At about 2 years and 5 months from the primary, the patient came in reporting pain due to feeling tightness and a limited range of motion and the cause is unknown.The surgeon performed a pcl release, synovectomy, and poly-swap (from 11 mm to 10 mm).The surgery was completed successfully.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED SPHERE CR SIZE 3/11 MM R
Common Device Name
KNEE TIBIAL INSERT POLYETHYLENE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18109428
Report Number3005180920-2023-00860
Device Sequence Number20741571
Product Code JWH
UDI-Device Identifier07630040707367
UDI-Public07630040707367
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K181635
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/01/2025
Device Catalogue Number02.12.0311CRR
Device Lot Number2008258
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2023
Initial Report FDA Received Date11/10/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown